Journal article
Irrationality of certain infinite series II



Publication Details
Authors:
Koepf, W.; Schmersau, D.
Publication year:
2011
Journal:
Analysis
Pages range:
117-124
Volume number:
31

Abstract
In a recent paper a new direct proof for the irrationality of Euler's number e=sum(1/k!,k=0..infinity) and on the same lines a simple criterion for some fast converging series representing irrationalnumbers was given. In the present paper, we give some generalizations of our previous results.


Authors/Editors


Research Areas



Projects

Reelle Zahlen (15.01.1999)

Last updated on 2019-25-07 at 14:41